Alert archive / Arkansas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 9, NWS Jackson, MS

January 29, 2013Chicot County, Arkansas; Washington County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jan 29, 2013, 6:56 PM CST for Chicot County, Arkansas; Washington County, Mississippi. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 29, 2013, 6:56 PM CST (00:56 UTC)
Expired
Jan 29, 2013, 7:45 PM CST
In force
49 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Chicot County, AR, Washington County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 143 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 29, 7:27 PM CSTTSTM WND DMG1 E Leland, MSREPORTS THAT A ROOF WAS BLOWN OFF AT LILLOS RESTAURANT ON HIGHWAY 82 EAST.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 31 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 29, 5:37 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 0.9 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2013-01-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 63 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2013-01-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 213 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
63 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
1274 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
213 m²/s²
0-3 km storm-relative helicity
375 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

478 
WUUS54 KJAN 300056
SVRJAN
ARC017-MSC151-300145-
/O.NEW.KJAN.SV.W.0009.130130T0056Z-130130T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
656 PM CST TUE JAN 29 2013

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WASHINGTON COUNTY IN NORTHWEST MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...AVON...LELAND...GREENVILLE...
  SOUTHEASTERN CHICOT COUNTY IN SOUTHEAST ARKANSAS...

* UNTIL 745 PM CST

* AT 656 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES WEST OF GLEN ALLAN
  MOVING NORTHEAST AT 60 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  AVON BY 705 PM CST...
  WAYSIDE AND ESTILL BY 710 PM CST...
  GREENVILLE BY 715 PM CST...
  LELAND...TRIBBETT AND METCALFE BY 720 PM CST...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CST WEDNESDAY MORNING
FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND NORTHWESTERN
MISSISSIPPI.

&&

LAT...LON 3352 9076 3326 9076 3301 9104 3301 9115
      3300 9117 3300 9123 3304 9129 3353 9102
      3353 9077
TIME...MOT...LOC 0056Z 215DEG 54KT 3307 9113

$$

BYB
1 follow-up statement
130 
WWUS54 KJAN 300140 RRA
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
740 PM CST TUE JAN 29 2013

ARC017-MSC151-300150-
/O.EXP.KJAN.SV.W.0009.000000T0000Z-130130T0145Z/
CHICOT AR-WASHINGTON MS-
740 PM CST TUE JAN 29 2013

...THE SEVERE THUNDERSTORM WARNING FOR WASHINGTON AND SOUTHEASTERN
CHICOT COUNTIES WILL EXPIRE AT 745 PM CST...

THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED
BELOW SEVERE LIMITS AND THE WARNING HAS BEEN ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CST WEDNESDAY MORNING
FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND NORTHWESTERN
MISSISSIPPI.

LAT...LON 3352 9076 3326 9076 3301 9104 3301 9115
      3300 9117 3300 9123 3304 9129 3353 9102
      3353 9077
TIME...MOT...LOC 0140Z 215DEG 54KT 3361 9067

$$

JA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 29, 3:53 PM CST, 3 hours 3 minutes earlier.

Area forecast discussion, Jan 29, 3:53 PM CST, 3 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
353 PM CST TUE JAN 29 2013

.SHORT TERM...FORECAST MODELS CONTINUE TO BE IN GOOD AGREEMENT ON
THE OVERALL SETUP FOR THE SEVERE WEATHER EVENT TONIGHT INTO
WEDNESDAY MORNING. WARMTH AND MOISTURE HAVE PRIMED A LARGE PORTION
OF THE AREA AHEAD OF AN IMPRESSIVE AND POTENT UPPER TROUGH. LOOK FOR
ADDED WARMTH ALONG WITH A MORE PRONOUNCED SURGE OF MOISTURE IN
ADVANCE OF THE SYSTEM FOR TONIGHT. THE MAIN EVENT FOR OUR AREA WILL
BE LATER THIS EVE INTO THE OVERNIGHT HOURS AS STRONG ASCENT AND LOW
LEVEL MOISTURE CONVERGENCE HELP REMOVE THE CAP. ASSOCIATED WITH THIS
FEATURE WILL BE INTENSE WIND SHEAR AND INSTABILITY. SOME DISCRETE
ACTIVITY LOOKS POSSIBLE LATER THIS EVENING OVER THE NW PART OF THE
CWA AHEAD OF THE EVOLVING LINE. THESE STORMS WILL QUICKLY LIFT NNE
AND POSE A TORNADO AND DMG WIND RISK. AS WE MOVE LATER INTO THE
NIGHT...THE LINE WILL BECOME MORE DOMINATE AS IT EVOLVES EASTWARD.
THE MAIN THREATS WITH THIS SEVERE WEATHER SYSTEM WILL BE DAMAGING
WIND GUSTS (60-80 MPH POSSIBLE) AND TORNADOES...SOME POSSIBLY
STRONG. AS FOR HEAVY RAIN...NOT TOO CONCERNED AS QUICK MOVEMENT AND
EVOLUTION LOOKS TO KEEP MOST PRECIP TOTALS AROUND .5 TO 1.0 INCH.
STILL...RAINS WILL BE EFFICIENT AND SOME AREAS COULD SEE A VERY
QUICK 1 INCH. AS FOR TIMING...WILL HAVE TO KEEP A BROAD WINDOW
ACROSS THE W/NW TO CAPTURE THE PERIOD OF PRE-LINE ACTIVITY AND THEN
THE ACTUAL LINE ITSELF.

LOOKS LIKE PRECIP WILL END QUICKLY WEDNESDAY WITH DRY AND COOLER AIR
MOVING IN BEHIND THE SYSTEM. SEASONABLE TEMPS AND DRY WEATHER WILL
RETURN TO THE REGION WEDNESDAY NIGHT AND THURSDAY. LOWS WEDNESDAY
NIGHT WILL FALL INTO THE 30S AREAWIDE WITH HIGHS ON THURSDAY IN THE
50S TO AROUND 60. LOWS THURSDAY NIGHT WILL ONCE AGAIN FALL INTO THE
30S. /27/

.LONG TERM...FRIDAY THROUGH MONDAY...
THE PRIMARY CONCERNS WILL THE CHANCES OF RAIN FOR SATURDAY AS WELL
AS MONDAY. THIS FOLLOWED BY COOLER TEMPS IN A GENERALLY QUIETER
PATTERN.

AFTER THE DEPARTURE OF THE STORM SYSTEM A MUCH MORE QUIET AND COOLER
PATTERN WILL COME ACROSS THE ARKLAMISS FOR MOST OF THE PERIOD. WE WILL
GET BACK TO MORE NORMAL JANUARY CLIMATE TYPE TEMPS FOR THIS TIME OF
YEAR FOR THE MOST PART. MEDIUM AND LONG RANGE MODELS ALONG WITH
ENSEMBLES WERE IN GENERAL AGREEMENT. THEY SHOWED A BROAD UPPER
TROUGH OVER THE REGION THROUGH SATURDAY. A WEAK FRONT WILL PUSH
THROUGH THE REGION ON FRIDAY. IT WILL STALL AS A SHORT WAVE IN
NORTHWEST FLOW BRINGS A LOW CHANCE OF LIGHT RAIN FOR SATURDAY INTO
SATURDAY NIGHT. UPPER RIDGING WILL BUILD OVER THE REGION ON SUNDAY.
AN UPPER TROUGH WILL PUSH INTO THE REGION FOR EARLY NEXT WEEK GIVING
THE REGION A LITTLE BETTER CHANCE OF SHOWERS FOR MONDAY INTO
TUESDAY. THE AIRMASS WILL BE RATHER STABLE FOR SHOWERS ONLY. THE EURO
WAS A LITTLE FASTER IN BRINGING THE RAINS IN DURING THE DAY MONDAY.
SO LEANED TOWARD THE FASTER EURO SOLUTION...BUT NOT THE HIGHER EURO
POPS FOR MONDAY. THE RAINS WILL CONTINUE OVER THE REGION THROUGH
TUESDAY AS WE GET SOME POST FRONTAL ISENTROPIC LIFT.

ON TEMPS WENT WITH A BLEND OF MEX...GMOS AND ENSEMBLE GUIDANCE.
ON POPS WENT WITH A BLEND OF MEX AND ENSEMBLE GUIDANCE FOR
SATURDAY. ON POPS FOR MONDAY THROUGH TUESDAY WENT WITH A BLEND OF
MEX AND EURO GUIDANCE...LEANING CLOSER TO LOWER MEX GUIDANCE. /17/

&&

.AVIATION...WINDS WILL REMAIN GUSTY TODAY AHEAD OF A STRONG STORM
SYSTEM TONIGHT. SUSTAINED WINDS OF 15-25KTS AND GUSTS TO 35KTS
REMAIN POSSIBLE THIS AFTERNOON AND EVENING...ESPECIALLY IN THE NW
TAF SITES. SEVERE STORMS CONTINUE POSSIBLE TONIGHT AS COLD FRONT
MOVES THROUGH THE REGION. MAIN TIME PERIOD TO AFFECT KGLH/KGWO BEING
03Z-09Z. TIME PERIOD AFFECTING KJAN/KMEI/KHBG/KHKS/KGTR BEING
08Z-12Z. MAIN IMPACTS POTENTIAL FOR TORNADOES AND WIND GUSTS
EXCEEDING 55-60KTS. MVFR TO IFR CEILINGS WILL RETURN TONIGHT AHEAD
OF AND WITH STORMS. CONDITIONS CLEAR AFTER 12-14Z WEDNESDAY. /28/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       59  64  32  59 / 100  32  10   5
MERIDIAN      64  68  31  58 /  90  63  13   5
VICKSBURG     56  62  31  61 /  99  14   7   5
HATTIESBURG   66  67  33  59 /  87  63   9   5
NATCHEZ       56  61  31  60 /  97  13   7   5
GREENVILLE    53  55  31  58 / 100  14   5   5
GREENWOOD     57  61  30  59 / 100  15   8   5

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR MSZ018-019-025>027-
     034>036-040>042-047.

LA...WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR LAZ007>009-015-016-
     023-025.

AR...WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR ARZ074-075.

&&

27/17/28
Hazardous weather outlook, Jan 29, 3:15 PM CST, 3 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
315 PM CST TUE JAN 29 2013

ARZ074-075-LAZ007>009-015-016-023-025-MSZ018-019-025>027-034>036-
040>042-047-302115-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-TENSAS-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-
CARROLL-WASHINGTON-HUMPHREYS-HOLMES-ISSAQUENA-SHARKEY-YAZOO-
WARREN-
315 PM CST TUE JAN 29 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI...NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND WEDNESDAY

A SIGNIFICANT SEVERE WEATHER OUTBREAK IS EXPECTED TO DEVELOP AND
BRING WIDESPREAD DAMAGING WINDS TO THE REGION ALONG WITH SOME
TORNADOES. DUE TO A RARE COMBINATION OF INTENSE WIND SHEAR AND
INSTABILITY FOR THIS TIME OF YEAR...SOME HIGHER END SEVERE WEATHER
WILL BE POSSIBLE INCLUDING WIDESPREAD DAMAGING WINDS WITH GUSTS UP TO
80 MPH AND A STRONG TORNADO. THIS ACTIVITY IS EXPECTED BETWEEN 9PM
AND 3AM BEFORE MOVING EAST.

AHEAD OF THIS SEVERE WEATHER...WINDY CONDITIONS WILL CONTINUE THROUGH
THE AFTERNOON AND EVENING. SUSTAINED WINDS OF 15 AND 30 MPH WILL BE
PRESENT ACROSS MUCH OF THE ARKLAMISS WITH GUSTS REACHING 40 TO 45
MPH IN THE CURRENT WIND ADVISORY LOCATIONS. THE WIND ADVISORY
CONTINUES UNTIL MIDNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS WILL BE NEEDED TONIGHT.

LAZ024-026-MSZ028>033-037>039-043>046-048>066-072>074-302115-
CATAHOULA-CONCORDIA-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-
OKTIBBEHA-ATTALA-WINSTON-NOXUBEE-MADISON MS-LEAKE-NESHOBA-KEMPER-
HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-
SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-
JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
315 PM CST TUE JAN 29 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR  MOST OF CENTRAL MISSISSIPPI
AND NORTHEAST LOUISIANA.

.DAY ONE...TONIGHT AND WEDNESDAY

A SIGNIFICANT SEVERE WEATHER OUTBREAK IS EXPECTED TO DEVELOP TONIGHT
INTO EARLY WEDNESDAY AND BRING DAMAGING WINDS TO THE REGION ALONG
WITH SOME TORNADOES. DUE TO A RARE COMBINATION OF INTENSE WIND SHEAR
AND INSTABILITY FOR THIS TIME OF YEAR...SOME HIGHER END SEVERE
WEATHER WILL BE POSSIBLE INCLUDING WIDESPREAD DAMAGING WINDS WITH
GUSTS UP TO 80 MPH AND A STRONG TORNADO. THIS ACTIVITY IS EXPECTED
BETWEEN 9 PM AND 3 AM FOR LOCATIONS WEST OF INTERSTATE 55 AND BETWEEN
2 AND 7 AM FOR LOCATIONS GENERALLY EAST OF INTERSTATE 55.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS WILL BE NEEDED TONIGHT INTO EARLY WEDNESDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

28

In the hours before

Special weather statement, Jan 29, 5:21 PM CST, 1 hour 35 minutes before
LAZ007-292350-
MOREHOUSE LA-
521 PM CST TUE JAN 29 2013

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
521 PM CST TUE JAN 29 2013

...STRONG THUNDERSTORMS JUST EAST OF BASTROP LOUISIANA...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WIND GUSTS
WAS LOCATED 14 MILES SOUTH OF GALION AT 520 PM CST...MOVING
NORTHEAST AT 55 MPH.

THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN MOREHOUSE PARISH SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3301 9177 3300 9150 3260 9176 3268 9195
TIME...MOT...LOC 2320Z 206DEG 48KT 3272 9181

BYB
Special weather statement, Jan 29, 5:37 PM CST, 1 hour 19 minutes before
LAZ008-015-023-300005-
RICHLAND LA-FRANKLIN LA-WEST CARROLL LA-
537 PM CST TUE JAN 29 2013

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
537 PM CST TUE JAN 29 2013

A STRONG THUNDERSTORM CAPABLE OF PRODUCING HEAVY RAIN AND 40 TO 50
MPH WINDS WAS LOCATED OVER LIDDIEVILLE AT 537 PM CST...MOVING
NORTHEAST AT 55 MPH.

PEOPLE IN SOUTHWESTERN WEST CARROLL...NORTHWESTERN FRANKLIN AND
RICHLAND PARISHES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3256 9177 3257 9174 3261 9172 3261 9167
      3265 9164 3259 9147 3205 9178 3209 9188
      3214 9190 3216 9190 3216 9193 3217 9195
TIME...MOT...LOC 2337Z 204DEG 47KT 3218 9183

JA
Special weather statement, Jan 29, 6:48 PM CST, 8 minutes before
ARZ075-LAZ008-009-MSZ034-040-300120-
CHICOT AR-WASHINGTON MS-ISSAQUENA MS-EAST CARROLL LA-WEST CARROLL LA-
648 PM CST TUE JAN 29 2013

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
648 PM CST TUE JAN 29 2013

...STORM IN EAST CARROLL PARISH GETTING BETTER ORGANIZED...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 3 MILES SOUTHWEST OF MILLIKIN AT 648 PM CST...MOVING
NORTHEAST AT 60 MPH.

THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN NORTHWESTERN ISSAQUENA...WASHINGTON AND SOUTHEASTERN CHICOT
COUNTIES...AND NORTHEASTERN WEST CARROLL AND NORTHEASTERN EAST
CARROLL PARISHES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3340 9076 3332 9076 3285 9119 3295 9136
      3350 9093
TIME...MOT...LOC 0048Z 215DEG 54KT 3297 9121

BYB

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 29, 6:01 PM CSTSevere Thunderstorm WarningJANChicot44 min
Jan 29, 6:10 PM CSTTornado WarningJANChicot35 min
Jan 29, 8:21 PM CSTSpecial Weather StatementJANAshley29 min
Jan 29, 8:31 PM CSTSpecial Weather StatementJANAshley29 min
Jan 29, 8:47 PM CSTTornado WarningJANAshley58 min
Jan 29, 9:33 PM CSTSpecial Weather StatementJANChicot32 min
Jan 29, 9:42 PM CSTSevere Thunderstorm WarningJANAshley63 min
Jan 29, 9:50 PM CSTTornado WarningJANAshley40 min
Jan 29, 9:54 PM CSTTornado WarningJANChicot66 min
Jan 29, 10:25 PM CSTTornado WarningJANChicot65 min
Jan 29, 11:23 PM CSTSpecial Weather StatementJANAshley, Chicot47 min
Jan 29, 11:43 PM CSTSevere Thunderstorm WarningJANAshley, Chicot47 min
Jan 30, 4:31 AM CSTWind AdvisoryJANAshley, Chicot13 hr
Jan 29, 6:23 PM CSTTornado WarningJANBolivar, Washington67 min
Jan 29, 6:48 PM CSTSpecial Weather StatementJANWashington32 min
Jan 29, 7:07 PM CSTTornado WarningJANWashington38 min
Jan 29, 7:26 PM CSTTornado WarningJANBolivar, Leflore, Sunflower64 min
Jan 29, 7:49 PM CSTSpecial Weather StatementJANHumphreys, Sharkey31 min
Jan 29, 8:15 PM CSTSpecial Weather StatementJANSunflower30 min
Jan 29, 10:43 PM CSTTornado WarningJANBolivar, Sunflower62 min
Jan 29, 10:46 PM CSTTornado WarningJANBolivar, Sunflower, Washington59 min
Jan 29, 11:49 PM CSTSevere Thunderstorm WarningJANBolivar, Sunflower, Washington56 min
Jan 30, 12:03 AM CSTSevere Thunderstorm WarningJANIssaquena, Sharkey, Washington87 min
Jan 30, 12:34 AM CSTSevere Thunderstorm WarningJANHumphreys, Leflore86 min
Jan 30, 1:10 AM CSTSevere Thunderstorm WarningJANCarroll, Grenada, Holmes, Montgomery, Yazoo95 min
Jan 30, 1:24 AM CSTSevere Thunderstorm WarningJANAdams, Claiborne, Jefferson, Warren96 min
Jan 30, 2:07 AM CSTSevere Thunderstorm WarningJANAttala, Choctaw, Webster83 min
Jan 30, 2:18 AM CSTSevere Thunderstorm WarningJANHinds, Madison57 min
Jan 30, 2:47 AM CSTSevere Thunderstorm WarningJANHolmes, Madison, Yazoo58 min
Jan 30, 2:50 AM CSTSevere Thunderstorm WarningJANMontgomery40 min
Jan 30, 3:21 AM CSTSevere Thunderstorm WarningJANRankin39 min
Jan 30, 3:24 AM CSTSevere Thunderstorm WarningJANCopiah, Lincoln51 min
Jan 30, 3:28 AM CSTSevere Thunderstorm WarningJANAttala, Choctaw, Clay, Oktibbeha, Webster, Winston62 min
Jan 30, 3:35 AM CSTSevere Thunderstorm WarningJANLeake55 min
Jan 30, 3:41 AM CSTSevere Thunderstorm WarningJANHinds, Rankin, Simpson64 min
Jan 30, 3:57 AM CSTSevere Thunderstorm WarningJANScott48 min
Jan 30, 3:58 AM CSTSevere Thunderstorm WarningJANNeshoba77 min
Jan 30, 4:26 AM CSTSevere Thunderstorm WarningJANLowndes, Noxubee79 min
Jan 30, 4:44 AM CSTSevere Thunderstorm WarningJANNewton76 min
Jan 30, 4:49 AM CSTSevere Thunderstorm WarningJANJefferson Davis, Lawrence, Simpson41 min
Jan 30, 5:24 AM CSTSevere Thunderstorm WarningJANCovington, Simpson, Smith51 min
Jan 30, 5:43 AM CSTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Lamar, Marion47 min
Jan 30, 6:17 AM CSTSevere Thunderstorm WarningJANForrest, Jones58 min
Jan 30, 6:29 AM CSTSevere Thunderstorm WarningJANLamar, Marion46 min
Jan 30, 6:39 AM CSTSevere Thunderstorm WarningJANClarke51 min
Jan 30, 6:48 AM CSTSevere Thunderstorm WarningJANLauderdale57 min
Jan 30, 6:58 AM CSTTornado WarningJANClarke, Lauderdale47 min
Jan 30, 7:12 AM CSTSevere Thunderstorm WarningJANForrest, Jones, Lamar48 min
Jan 30, 7:25 AM CSTSevere Thunderstorm WarningJANClarke50 min
Jan 30, 7:50 AM CSTFlash Flood WarningJANForrest, Jones, Lamar3 hr

Nearby

Severe Thunderstorm Warnings in Arkansas, 2013Severe Thunderstorm Warnings in Mississippi, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.